# SDR 2004UALA00564

- Difficulty date: June 6, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 16,600 hours, 4,922 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Relay
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING ESCAPE SQUIB TEST FAILS TO ILLUMINATE DURING TEST.  LAMP CHECKS OKAY WITH PRESS-TO-TEST. REPLACED BATTERY PACK PER MM 33-51-07 AND MM 25-65-17, TESTED OK.  TWO MONTHS LATER RELAY P/N XD4L015 AND BATTERY WERE REPLACED, SUGGESTING THAT RELAY AND BATTERY MAY HAVE BEEN RELATED IN BOTH CASES.
